Follow
Reese Harvey
Reese Harvey
Professor Emeritus, Department of Mathematics, Rice University
Verified email at rice.edu
Title
Cited by
Cited by
Year
Calibrated geometries
R Harvey, HB Lawson
18931982
Removable singularities of solutions of linear partial differential equations
R Harvey, J Polking
2771970
Holomorphic chains and their boundaries
R Harvey
American Mathematical Society, 1977
1991977
Fundamental solutions in complex analysis Part I. The Cauchy Riemann operator
R Harvey, J Polking
1251979
An intrinsic characterization of Kähler manifolds
R Harvey, HB Lawson Jr
Inventiones mathematicae 74 (2), 169-198, 1983
1241983
A characterization of holomorphic chains
R Harvey, B Shiffman
Annals of Mathematics 99 (3), 553-587, 1974
1231974
Dirichlet Duality and the Nonlinear Dirichlet Problem on Riemanninan Manifolds
FR Harvey, HB Lawson Jr
Journal of Differential Geometry 88 (3), 395-482, 2011
932011
Extending analytic objects
R Harvey, J Polking
Communications on Pure and Applied Mathematics 28 (6), 701-727, 1975
881975
A notion of capacity which characterizes removable singularities
R Harvey, JC Polking
Transactions of the American Mathematical Society 169, 183-195, 1972
761972
The de Rham-Federer theory of differential characters and character duality
R Harvey, B Lawson, J Zweck
American journal of mathematics 125 (4), 791-847, 2003
672003
Removable singularities for positive currents
R Harvey
American Journal of Mathematics 96 (1), 67-78, 1974
641974
Hyperfunctions and linear partial differential equations
R Harvey
Proceedings of the National Academy of Sciences 55 (5), 1042-1046, 1966
611966
Calibrated foliations (foliations and mass-minimizing currents)
R Harvey, HB Lawson
American Journal of Mathematics 104 (3), 607-633, 1982
541982
Positive (p, p)-forms, Wirtinger’s inequality and currents
R Harvey, AW Knapp
Proc. Tulane Univ 73, 43-62, 1972
521972
Compact holomorphically convex subsets of a Stein manifold
R Harvey, RO Wells
Transactions of the American Mathematical Society 136, 509-516, 1969
521969
Calibrations on 𝑅⁸
J Dadok, R Harvey, F Morgan
Transactions of the American Mathematical Society 307 (1), 1-40, 1988
511988
Extending minimal varieties
R Harvey, B Lawson
Inventiones mathematicae 28 (3), 209-226, 1975
471975
Submanifolds in hyper-Kahler geometry
R Bryant, R Harvey
Journal of the American Mathematical Society 2 (1), 1-31, 1989
441989
Geometric residue theorems
R Harvey, HB Lawson
American Journal of Mathematics 117 (4), 829-873, 1995
351995
Calibrations on
J Dadok, R Harvey
341983
The system can't perform the operation now. Try again later.
Articles 1–20